# SDR SWI2024042900338

- Difficulty date: March 5, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cargo Net
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RESTRAINT NET AFT TIE DOWN PAD HAS MULTIPLE SPOTS OF CORROSION (MARKED).   (C-CHECK RO 4/26/2024)   INSTALLED NEW TIE DOWN FITTING P/N SH670-33390-2. REF: DWG SH670-33600, REV: AD, CRJ700 SRM 51-42-21-001-001-A01 CRJ 700 SRM 51-42-06-001-001-A01, AND CRJ700 SRM 51-42-22-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
